AMS eContent Search Results
Matches for: msc=(76M35) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 14 of 14 found      Go to page: 1

[1] Chris Orum and Mina Ossiander. Exponent bounds for a convolution inequality in Euclidean space with applications to the Navier-Stokes equations. Proc. Amer. Math. Soc. 141 (2013) 3883-3897.
Abstract, references, and article information   
View Article: PDF

[2] Shidong Jiang, Zhi Liang and Jingfang Huang. A fast algorithm for Brownian dynamics simulation with hydrodynamic interactions. Math. Comp. 82 (2013) 1631-1645.
Abstract, references, and article information   
View Article: PDF

[3] D. Barbato, F. Flandoli and F. Morandin. Uniqueness for a stochastic inviscid dyadic model. Proc. Amer. Math. Soc. 138 (2010) 2607-2617. MR 2607891.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Andrew J. Majda, Rafail V. Abramov and Marcus J. Grote. Information Theory and Stochastics for Multiscale Nonlinear Systems. CRM Monograph Series 25 (2005) MR MR2166171.
Book volume table of contents

[5] Mathematical strategies for stochastic mode reduction in climate. CRM Monograph Series 25 (2005) 105-133.
Book volume table of contents
View Article: PDF

[6] Information theory, predictability, Jupiter's great red spot, and equilibrium statistical mechanics. CRM Monograph Series 25 (2005) 1-24.
Book volume table of contents
View Article: PDF

[7] The fluctuation-dissipation theorem for complex nonlinear systems. CRM Monograph Series 25 (2005) 25-104.
Book volume table of contents
View Article: PDF

[8] K. B. Ranger. Fluid velocity fields derived from vorticity singularities. Quart. Appl. Math. 62 (2004) 671-685. MR MR2104268.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Rabi N. Bhattacharya, Larry Chen, Scott Dobson, Ronald B. Guenther, Chris Orum, Mina Ossiander, Enrique Thomann and Edward C. Waymire. Majorizing kernels and stochastic cascades with applications to incompressible Navier-Stokes equations. Trans. Amer. Math. Soc. 355 (2003) 5003-5040. MR 1997593.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Hung V. Ly and Hien T. Tran. Proper orthogonal decomposition for flow calculations and optimal control in a horizontal CVD reactor. Quart. Appl. Math. 60 (2002) 631-656. MR MR1939004.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Rene A. Carmona and Frederic Cerou. Transport by Incompressible random velocity fields: Simula-\linebreak tions \& Mathematical Conjectures. Math. Surveys Monogr. 64 (1999) 153-181.
Book volume table of contents   
View Article: PDF

[12] James Glimm and David Sharp. Stochastic partial differential equations: Selected applications in continuum physics. Math. Surveys Monogr. 64 (1999) 3-44.
Book volume table of contents
View Article: PDF

[13] Giambattista Giacomin, Joel L. Lebowitz and Errico Presutti. Deterministic and stochastic hydrodynamic equations arising from simple microscopic model systems. Math. Surveys Monogr. 64 (1999) 107-152.
Book volume table of contents
View Article: PDF

[14] George Christakos and Dionissios T. Hristopulos. Stochastic Radon operators in porous media hydrodynamics. Quart. Appl. Math. 55 (1997) 89-112. MR MR1433754.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 14 of 14 found      Go to page: 1